# SDR QXEA2012060600424

- Difficulty date: June 6, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 20 HAS AREA OF CORROSION.  REMOVED CORROSION ON SEAT TRACK SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE IAW NTM 51-00-06-910-801.  FOUND SEAT TRACK WITHIN LIMITS IAW RD 8/4-53-884.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-884.  COMPLIED WITH RD 8/4-53-884.
